MAUDE Adverse Event Report: ABBOTT VASCULAR XACT CAROTID STENT SYSTEM; SELF EXPANDING PERIPHERAL STENT SYSTEM

ABBOTT VASCULAR XACT CAROTID STENT SYSTEM; SELF EXPANDING PERIPHERAL STENT SYSTEM
Model Number 82090-01
Medical Device Problem Code Premature Activation (1484)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/04/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents reported from this lot.The investigation was unable to determine a conclusive cause for the reported difficulties.It may be possible that the premature deployment is related to handling and/or inadvertently rotating the handle rotator resulting in the sheath slightly retracting and the stent being exposed; however, this cannot be confirmed.There is no indication of a product quality issue with respect to manufacture, design or labeling.
 
Event or Problem Description
It was reported that during prep, the stent of a 8x40mm xact self expanding stent system (sess) was noted to be exposed but not flowering.The device was not used and there was no patient involvement.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.

Brand Name
XACT CAROTID STENT SYSTEM
Common Device Name
SELF EXPANDING PERIPHERAL STENT SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key12054160
Report Number2024168-2021-05363
Device Sequence Number14309631
Product Code NIM
UDI-Device Identifier08717648010262
UDI-Public08717648010262
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P040038
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2023
Device Model Number82090-01
Device Catalogue Number82090-01
Device Lot Number0081861
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/04/2021
Initial Report FDA Received Date06/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1